# SDR CALA2023021600445

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737-8
- Aircraft serial: 28954
- Aircraft time: 72,360 hours, 26,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: A
- Part serial: 182924
- Condition: Failed
- Location: M1694
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BATTERY PACK M1694 FAILED CAPACITY CHECK (REF. AAR NR 99963142). REMOVED & INSTALLED NEW BATTERY PACK AT POSITION M1694 IAW B737 AMM 33-51-06-960-805, OPERATIONAL TEST GOOD IAW B737 AMM SUBTASK 33-51-06-710-004,MX ACCOMPLISHED ON WC 3501746-2000-0040 (NR SN 99957029,LP 3809839) (WORK ACCOMPLISHED BY V936334 & AAR QC A-76 V920285). SDR# 1031320
